| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -14.00/1.0/014 (sphere/cylinder/axis) was implanted into the patients eye on (b)(6) 2023.On (b)(6) 2023 the lens was replaced for a different size lens for an unknown reason.No further information has been provided.If additional information is received a supplemental medwatch report will be submitted.